# SDR 2021F00261

- Difficulty date: August 11, 2021
- Submitted: September 17, 2021
- Operation: General aviation
- Aircraft: XADRD
- Make and model: Boeing 737-7
- Aircraft serial: 35117
- Aircraft time: 51,147 hours, 22,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN AFT ACCESORY COMPARMENT. DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE RUDDER AND THE TAIL CONE ACCESS DOOR. MAINTENANCE PERSONNEL PERFORMED HYDRAULIC SYSTEM EXTERNAL LEAKAGE CHECK IAW AMM: 29-00-00-790-801, DETECTING HYDRAULIC LEAK ON AUTOPILOT ACTUATORS" A AND B REDUCER LINE; SO THE HYDRAULIC LEAK ON AUTOPILOT ACTUATORS A AND B REDUCER LINE O-RINGS P/N NAS1612-6, S/S, MANUFACTURER NATIONAL AEROSPACE STANDARDS WAS REPLACED IAW AMM 22-11-26-000-801 AND HYDRAULIC LEAK TEST WAS PERFORMED IAW AMM 29-00-00-790-801, ALL CORRECT.
